# SDR QXEA200601402

- Difficulty date: May 21, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CARGO DOOR HAS GOUGES IN LOWER FORWARD SKIN 2 INCHES UP FROM LOWER EDGE AND 7.5 INCHES AFT OF FORWARD EDGE. REPAIRED IAW DHC-8-200 SRM 51-20-41, 51-20-11 AND 51-20-51.
